American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F75) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Simon Marshall. Erratum to ``Mass equidistribution for automorphic forms of cohomological type on $GL_2$''. J. Amer. Math. Soc. 25 (2012) 615-616. MR 2869029.
Abstract, references, and article information   
View Article: PDF

[2] Simon Marshall. Mass equidistribution for automorphic forms of cohomological type on $GL_{2}$. J. Amer. Math. Soc. 24 (2011) 1051-1103. MR 2813338.
Abstract, references, and article information   
View Article: PDF

[3] Sophie Morel. Complexes pondérés sur les compactifications de Baily-Borel: Le cas des variétés de Siegel. J. Amer. Math. Soc. 21 (2008) 23-61. MR 2350050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jürgen Rohlfs and Joachim Schwermer. Intersection numbers of special cycles . J. Amer. Math. Soc. 6 (1993) 755-778. MR 1186963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1